MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARX FIT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BOSTON SCIENTIFIC CORPORATION POLARX FIT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number M004CRBS2160
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Atrial Fibrillation (1729); Chest Pain (1776); Fatigue (1849); Nausea (1970); Discomfort (2330)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
Per clinical study: polarx pas py003 it was reported that a polarx fit catheter was selected for use.Post procedure, on (b)(6) 2025, the patient presented to the emergency department with complaints of chest pain worsened by deep inhalation, along with nausea, fatigue, and malaise.Computed tomography imaging confirmed a left upper lobe pulmonary embolism.The patient was admitted to telemetry and started on heparin therapy.A venous duplex study was negative for deep vein thrombosis.Laboratory tests were also performed.During admission, the patient experienced an episode of atrial fibrillation.In the cardiologist's note dated (b)(6) 2025, it was stated: "continued paroxysms of atrial fibrillation can be seen in the immediate period following af ablation." the patient was started on multaq and subsequently discharged on the same day with this medication.Device is not expected to be returned as complications occurred post procedure, after the device was discarded.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Per clinical study: polarx pas py003 it was reported that a polarx fit catheter was selected for use.Post procedure, on october 8, 2025, the patient presented to the emergency department with complaints of chest pain worsened by deep inhalation, along with nausea, fatigue, and malaise.Computed tomography imaging confirmed a left upper lobe pulmonary embolism.The patient was admitted to telemetry and started on heparin therapy.A venous duplex study was negative for deep vein thrombosis.Laboratory tests were also performed.During admission, the patient experienced an episode of atrial fibrillation.In the cardiologist's note dated october 11, 2025, it was stated: "continued paroxysms of atrial fibrillation can be seen in the immediate period following af ablation." the patient was started on multaq and subsequently discharged on the same day with this medication.Device is not expected to be returned as complications occurred post procedure, after the device was discarded.It was further reported that on (b)(6) 2025, post procedure, the patient experienced hospitalization stasis after groin vein access, during which a small thrombus may have developed, potentially causing the pulmonary embolus.No residual deep vein thrombus was identified.Corrective actions were performed during hospitalization.On (b)(6) 2025, the patient received iv heparin, and additional iv heparin administrations occurred on (b)(6) 2025.On (b)(6) 2025, an oral medication adjustment was made with the initiation of multaq (dronedarone).

Brand Name
POLARX FIT
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23549907
Report Number2124215-2025-82531
Device Sequence Number18544036
Product Code OAE
UDI-Device Identifier00191506016463
UDI-Public(01)00191506016463(17)270831(10)37339017
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P220032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004CRBS2160
Device Catalogue NumberM004CRBS2160
Device Lot Number0037339017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/29/2025
Date Device Manufactured08/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age62 YR
Patient SexFemale
Patient Weight67 KG